MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG FACIAL ID-ORTHOG-4PLATES; PLATE, BONE

STRYKER LEIBINGER FREIBURG FACIAL ID-ORTHOG-4PLATES; PLATE, BONE
Catalog Number 78-92004
Medical Device Problem Codes Fracture (1260); Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); Insufficient Information (4580)
Date of Event 10/15/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a custom mini plate snapped inside the patient and there was an infection.The doctor removed the plate, washed out the wound, and re-plated the osteotomy using another plate.
 
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received, it will be reported on a supplemental report.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
Additional information: d6a, d6b, h4, h6.Correction: d2a.The reported plate fracture was confirmed based on the submitted imaging studies.However, the infection could not be confirmed.The patient received facial id plates and temporomandibular joint implants in (b)(6) 2025.A plate fracture occurred postoperatively and was revised in (b)(6) 2025.A review by experts in the fields of design, manufacturing, and medicine found no product related defects or a connection to the infection.Overloading of the plate due to possible non-compliance with postoperative instructions could not be ruled out, and no clear cause was identified.Based on the investigation, there are no indications of a malfunctioning product or of issues related to design, material, or manufacturing.Therefore, no corrective and/or preventive measures are deemed necessary at this time.

Brand Name
FACIAL ID-ORTHOG-4PLATES
Common Device Name
PLATE, BONE
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
elena drewenskus
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key23522486
Report Number0008010177-2025-00153
Device Sequence Number13250596
Product Code JEY
UDI-Device Identifier07613327370973
UDI-Public07613327370973
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number78-92004
Device Lot Number2506131056
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/15/2025
Supplement Date Received by Manufacturer10/15/2025
Initial Report FDA Received Date11/11/2025
Supplement Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown